MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL141480-J
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Claudication (2550)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac stent graft system was implanted to treat an abdominal aortic aneurysm.Patient returned for a follow-up where an occlusion of the iliac limb stent graft was observed.The physician has decided to re-intervene at an unscheduled date and will perform a thrombectomy.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the occlusion of the left iliac limb was found to be unknown/undetermined due to the lack of medical records and imaging surrounding the event.The uneven positioning of the iliac limb radiopaque markers and subsequent possible narrowing of the proximal aspect of the left limb may have contributed to this event, however, this could not be definitively determined with the available imaging.The final patient disposition was discharged post-operative day three in good condition following the secondary endovascular procedure.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7117193
Report Number3008011247-2017-00106
Device Sequence Number11102298
Product Code MIH
UDI-Device IdentifierM701TVIL141480J1
UDI-Public+M701TVIL141480J1/$$3191103FS06281622R
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2019
Device Model NumberTV-IL141480-J
Device Catalogue NumberTV-IL141480-J
Device Lot NumberFS062816-22
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR